Alert archive / Ohio / River Flood Warnings in 2013

River Flood Warning 23, NWS Northern Indiana

April 11, 2013Putnam County, Ohio

NWS Northern Indiana issued this river flood warning at Apr 11, 2013, 11:16 AM EDT for Putnam County, Ohio. It took effect at Apr 12, 2013, 8:00 AM EDT. It was in force for 70 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2013, 11:16 AM EDT (15:16 UTC)
In effect from
Apr 12, 2013, 8:00 AM EDT
Expired
Apr 15, 2013, 6:08 AM EDT
In force
70 hr
Issued by
NWS Northern Indiana
Flood severity
Moderate

County Putnam County, OH

The radar

The Northern Indiana radar (KIWX), 136 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Blanchard River at Ottawa (OTTO1).

Action stage
20 ft
Minor stage
23 ft
Moderate stage
27 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04189260, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 11, 4:51 AM EDT, 6 hours 25 minutes earlier.

Area forecast discussion, Apr 11, 4:51 AM EDT, 6 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
451 AM EDT THU APR 11 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 447 AM EDT THU APR 11 2013

ABBREVIATED DISCUSSION WITH ACTIVE OVERNIGHT PERIOD IN
TERMS OF FLOODING AND GUSTY WINDS.

LARGE AREA OF STRATIFORM RAIN...PRECEDED BY A NARROW LINE OF
THUNDERSTORMS...WAS MOVING ACROSS THE CWA WITH THE BACK EDGE OF THE
PRECIP JUST ENTERING THE WESTERN PORTIONS OF THE AREA. LOCALLY
HIGHER WIND GUSTS HAVE ACCOMPANIED THE LINE WITH THE STRONGEST WIND
GUST SO FAR AT FT WAYNE AIRPORT WITH A 48 MPH GUST AND RAPID
FALL/RISE IN PRESSURE FROM A GRAVITY WAVE ASSOCIATED WITH THE
FEATURE. SHALLOW COLD BOUNDARY LAYER WAS ABLE TO HOLD OFF ON
STRONGEST WINDS FROM BEING MIXED DOWN ACROSS THE AREA.

THE HEAVIEST PRECIP SHOULD SHIFT EAST OF THE AREA OVER THE NEXT
COUPLE OF HOURS WITH THE RAIN SHIELD LIKELY SLOWING ITS EASTWARD
PROGRESS AS THE UPPER SYSTEM BECOMES NEGATIVELY TILTED AND YET
ANOTHER DISTURBANCE RIDES UP THE BAROCLINIC ZONE. HI RES MODELS
SHOWING EASTERN HALF OR MORE OF THE AREA LIKELY TO SEE AN INCREASE
IN PRECIP THROUGH THE DAY WITH CONTINUED HIGH PWATS AND STRONG S
FLOW. SOME PORTIONS OF THE SE PART OF THE FORECAST AREA SEEN
RAINFALL AMOUNTS IN THE 2 TO NEARLY 3 INCH RANGE. QPF FORECASTS ARE
GENERALLY THREE QUARTERS OF AN INCH TO AN INCH THROUGH 00Z FRI IN
THESE SAME AREAS WITH LESSER AMOUNTS GOING NW. AS A RESULT...HAVE
OPTED TO HOIST FLOOD WATCH FOR FAR SE COUNTIES THROUGH 6Z FRI.
POTENTIAL FOR EXPANSION DOES EXIST N AND W BUT GIVEN THESE AREAS
SEEN MUCH LIGHTER OVERALL AMOUNTS IN COMPARISON CONCERNS ARE LOWER
AT THIS POINT. TEMPS WILL ONCE AGAIN BE A CHALLENGE WITH NORTHERN
AREAS STRUGGLING TO WARM ANDY WITH TEMPS IN THE 40S AT BEST. FURTHER
SOUTH WARM SECTOR MAY TAKE A RUN AT SOUTH/SE SECTIONS WITH HIGHS
INTO THE 60S. HAVE KEPT A TIGHT GRADIENT ON THINGS WITH FURTHER
REFINEMENT LIKELY THROUGH THE DAY. LITTLE ADDITIONAL DETAIL WAS
ADDED OVERNIGHT OTHER THAN TO TAPER OFF PRECIP DURING THE EVENING AS
DRY SLOT BEGINS TO WORK IN. COLDER NIGHT FOR ALL WITH LOWS IN THE
MID 30S TO AROUND 40.

&&

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 447 AM EDT THU APR 11 2013

AMPLIFIED CONUS FLW STATE CONTS THIS PD W/WRN LW WRN TROUGH
RELOADING THIS PD. HWVR LEAD DISTURBANCE EJECTING OUT OF THE NRN
ROCKIES SUN IS HEADED INTO WRN ONTARIO W/SWWD TRAILING CDFNT HOLDING
W/NW OF CWA PER BROAD MODEL CONSENSUS.

EMERGENT RTN FLW AHD OF THIS SYS CERTAINLY MSTR STARVED IN WAKE OF
RAPIDLY MODIFYING LL POLAR WEDGE AND AGAIN FOLLOWED HIGH CONTINUITY
ECM/GEM SOLUTION W/TRENDING SPRT FM GFS SOLUTION NOW FOR DROPPING
POPS AGAIN SUN AND GENERALLY DELAYING SERN EXTENT THROUGH MON AFTN.
WITH TIME HWVR GOOD MSTR POOLING ALG STALLING SFC BNDRY IN
COMBINATION W/INCREASING UPR LVL SPRT INTO WED NIGHT AHD OF EJECTING
POTENT SECONDARY IMPULSE OUT OF THE CNTRL ROCKIES LT PD AND
GENERALLY BUMPED MID-LT PD POPS HIGHER. THUNDER PSBL PRIMARILY LT
TUE NIGHT INTO WED NIGHT ASSUMING ECM DEPICTION OF WARM SECTOR ADVTG
NWD INTO THE SRN LAKES CORRECT. HWVR CORRESPONDING GFS/UKMET AND
EXTRAPOLATED GEM SOLUTIONS HOLD WELL SOUTH ALG THE OH RIVER W/SFC
LOW PLACEMENT THUS UNCERTAINTY HIGH ESP WRT TEMPS LT PD. REGARDLESS
STRENGTHENING RTN FLW HERALDS A RAPID MODERATION IN TEMPS...FASTER
THAN INDICATED LAST NIGHT BEGINNING SUN AND BUMPED MID PD TEMPS
HIGHER IN CONCERT W/LATEST GUIDANCE BLENDS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 447 AM EDT THU APR 11 2013

MAIN FOCUS OF TAFS WILL BE NEXT 6 TO 9 HOURS WITH FEW
CHANGES BEYOND THAT PERIOD. FRONTAL ZONE WAS WORKING NORTH ACROSS
THE AREA IN RESPONSE TO 55 KT SSW LLJ NOTED ON KIND VWP. AN AREA OF
SHOWERS AND THUNDERSTORMS HAS NEARLY CLEARED KFWA BUT WILL AFFECT
KSBN FOR THE NEXT COUPLE OF HOURS. TO FURTHER COMPLICATE
TAFS...LARGE AREA OF RAIN AND STORMS WAS ENTERING WESTERN PORTIONS
OF INDIANA WITH A LINE OF INCREASED WIND POTENTIAL. STABLE BOUNDARY
LAYER MAY MAKE IT DIFFICULT TO MIX DOWN STRONGER WINDS JUST OFF THE
SFC BUT LOCALLY HIGH WIND GUSTS WILL BE POSSIBLE AT KSBN IN A FEW
HOURS. OTHERWISE...NO BRAINER ON EXTENDED PERIOD OF IFR CIGS AND
OCCASIONAL IFR VSBYS IN HEAVIER SHOWERS AND STORMS THROUGH AT LEAST
8Z...ASSUMING NO FURTHER DEVELOPMENT. AS NOTED AT KFWA...THE CURRENT
LULL WILL BE SHORT LIVED AS SOUTHERN EXTENT OF ABOVE MENTIONED LINE
WITH QUICKLY MOVE TOWARDS THE AIRPORT BETWEEN 630Z AND 730Z. SIMILAR
WIND CONCERNS COULD EXIST WITH THIS AS WELL FOLLOWED BY AN EXTENDED
PERIOD OF RAIN/EMBEDDED STORMS THROUGH 9 OR 10Z. WILL NOT INCLUDE
HIGHER WIND GUSTS ATTM IN THE TAFS FOR EITHER SITE.

UPPER LOW WILL STILL BE MAKING SLOW PROGRESS EASTWARD THROUGH THE
DAY THURS WITH ADDITIONAL CHANCES FOR PRECIP THROUGH THE DAY. TRENDS
WOULD SUGGEST BEST FORCING MAY BE GONE BY LATE AFTERNOON SO WILL TRY
TO END PRECIP. AGAIN...WITH FOCUS ON EARLIER PERIOD ADDITIONAL
REFINEMENTS TO LATER PERIODS WILL BE NEEDED.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLOOD WATCH THROUGH LATE TONIGHT FOR INZ026-027-032>034.

MI...NONE.
OH...FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ015-016-024-025.

LM...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR LMZ043-
     046.

&&

SHORT TERM...FISHER
LONG TERM...T
AVIATION...FISHER
Hazardous weather outlook, Apr 11, 4:51 AM EDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
451 AM EDT THU APR 11 2013

INZ003>008-012>017-020-022>025-MIZ077>081-120900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-CASS IN-MIAMI-WABASH-
HUNTINGTON-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...KNOX...NORTH JUDSON...WINAMAC...
FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...
DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...
HILLSDALE
451 AM EDT THU APR 11 2013 /351 AM CDT THU APR 11 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ009-018-OHZ001-002-004-005-120900-
DE KALB-ALLEN IN-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
INCLUDING THE CITIES OF...AUBURN...GARRETT...FORT WAYNE...BRYAN...
MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON
451 AM EDT THU APR 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED THUNDERSTORM IS POSSIBLE THIS AFTERNOON WITH LOCALLY
HEAVY RAINFALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ026-027-032>034-OHZ015-016-024-025-120900-
WELLS-ADAMS-GRANT-BLACKFORD-JAY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...BLUFFTON...OSSIAN...DECATUR...BERNE...
MARION...HARTFORD CITY...MONTPELIER...PORTLAND...PAULDING...
ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
451 AM EDT THU APR 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH AREAS OF
HEAVY RAINFALL POSSIBLE...ESPECIALLY EAST OF INTERSTATE 69.
LOCALIZED FLOODING OF LOW LYING AREAS...CREEKS...STREAMS AND
RIVERS WILL BE POSSIBLE. A FLOOD WATCH IS IN EFFECT THROUGH LATE
TONIGHT. REFER TO INDFFAIWX FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-120900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
451 AM EDT THU APR 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH MID
AFTERNOON BEFORE ABATING OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WINDS AND HIGH WAVES WILL DEVELOP FRIDAY MORNING AND RESULT
IN HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH LATE SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Apr 11, 9:14 AM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
914 AM EDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       6 NE MARION             40.62N  85.58W
04/11/2013  M3.90 INCH       GRANT              IN   COCORAHS

            24 HOUR TOTAL.

&&

BENTLEY
Local storm report, Apr 11, 9:15 AM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
915 AM EDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       3 ENE BLUFFTON          40.76N  85.12W
04/11/2013  M3.45 INCH       WELLS              IN   COCORAHS

            24 HOUR TOTAL

&&

BENTLEY
Local storm report, Apr 11, 9:16 AM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
916 AM EDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       1 WSW BERNE             40.65N  84.97W
04/11/2013  M2.68 INCH       ADAMS              IN   COCORAHS

            24 HOUR TOTAL.

&&

BENTLEY
Local storm report, Apr 11, 9:18 AM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
918 AM EDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       2 ESE DELPHOS           40.83N  84.31W
04/11/2013  M2.41 INCH       ALLEN              OH   COCORAHS

            24 HOUR TOTAL. STILL RAINING AT TIME OF OBSERVATION

&&

BENTLEY
Local storm report, Apr 11, 9:19 AM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
919 AM EDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       COLUMBUS GROVE          40.92N  84.06W
04/11/2013  M2.00 INCH       PUTNAM             OH   TRAINED SPOTTER

            24 HOUR TOTAL.

&&

BENTLEY
Local storm report, Apr 11, 9:45 AM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
945 AM EDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HEAVY RAIN       COLUMBUS GROVE          40.92N  84.06W
04/10/2013  E1.00 INCH       PUTNAM             OH   TRAINED SPOTTER

0946 PM     FLOOD            PORTLAND                40.43N  84.98W
04/10/2013                   JAY                IN   LOCAL POLICE

            FEW ROADS SEEING WATER ON ROADS FROM DITCHES FILLING

0900 AM     HEAVY RAIN       GAS CITY                40.49N  85.61W
04/11/2013  M3.02 INCH       GRANT              IN   COCORAHS

            24 HOUR TOTAL

0900 AM     HEAVY RAIN       1 NE DENVER             40.88N  86.06W
04/11/2013  M2.77 INCH       MIAMI              IN   COCORAHS

            24 HOUR TOTAL

0900 AM     HEAVY RAIN       4 N BLUFFTON            40.80N  85.17W
04/11/2013  M2.75 INCH       WELLS              IN   COCORAHS

            24 HOUR TOTAL

0900 AM     HEAVY RAIN       1 ESE GALVESTON         40.57N  86.17W
04/11/2013  M2.71 INCH       CASS               IN   COCORAHS

            24 HOUR TOTAL.

0900 AM     HEAVY RAIN       6 SSE PORTLAND          40.35N  84.93W
04/11/2013  M2.40 INCH       JAY                IN   COCORAHS

            24 HOUR TOTAL

0900 AM     HEAVY RAIN       HARTFORD CITY           40.45N  85.37W
04/11/2013  M2.25 INCH       BLACKFORD          IN   COCORAHS

            24 HOUR TOTAL

0900 AM     HEAVY RAIN       3 WSW MIDDLEBURY        41.66N  85.75W
04/11/2013  M2.23 INCH       ELKHART            IN   COCORAHS

            24 HOUR TOTAL

0900 AM     HEAVY RAIN       7 S WABASH              40.70N  85.82W
04/11/2013  M2.20 INCH       WABASH             IN   COCORAHS

            24 HOUR TOTAL

0900 AM     HEAVY RAIN       WAKARUSA                41.54N  86.02W
04/11/2013  M2.18 INCH       ELKHART            IN   COCORAHS

            24 HOUR TOTAL

0900 AM     HEAVY RAIN       1 SSE GOSHEN            41.57N  85.83W
04/11/2013  M2.18 INCH       ELKHART            IN   COCORAHS

            24 HOUR TOTAL

0900 AM     HEAVY RAIN       2 SE VAN BUREN          40.60N  85.48W
04/11/2013  M2.10 INCH       GRANT              IN   COCORAHS

            24 HOUR TOTAL

0900 AM     HEAVY RAIN       1 SW GAS CITY           40.48N  85.63W
04/11/2013  M2.06 INCH       GRANT              IN   COCORAHS

            24 HOUR TOTAL

0900 AM     HEAVY RAIN       HUDSON                  41.53N  85.08W
04/11/2013  M2.02 INCH       STEUBEN            IN   COCORAHS

            24 HOUR TOTAL

0900 AM     HEAVY RAIN       2 ENE WARREN            40.69N  85.39W
04/11/2013  M3.30 INCH       HUNTINGTON         IN   COCORAHS

            24 HOUR TOTAL

0900 AM     HEAVY RAIN       3 ESE LA FONTAINE       40.66N  85.67W
04/11/2013  M3.12 INCH       WABASH             IN   COCORAHS

            24 HOUR TOTAL.

&&

BENTLEY

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:31 PM EDTAreal Flood AdvisoryIWXAdams, Blackford, Cass, Grant, Huntington, Jay and 4 more6 hr
Apr 10, 9:14 PM EDTSpecial Weather StatementIWXJay31 min
Apr 10, 10:24 PM EDTRiver Flood WatchIWXAdams, Wells10 hr
Apr 10, 10:24 PM EDTRiver Flood WatchIWXAllen13 hr
Apr 10, 10:24 PM EDTSpecial Weather StatementIWXBlackford36 min
Apr 10, 10:28 PM EDTRiver Flood WarningIWXBlackford, Huntington, Jay, Wabash, Wells70 hr
Apr 10, 10:28 PM EDTRiver Flood WarningIWXHuntington, Wells6 days
Apr 10, 10:28 PM EDTRiver Flood WarningIWXAdams, Allen6 days
Apr 10, 10:28 PM EDTRiver Flood WarningIWXAllen62 hr
Apr 10, 11:31 PM EDTSpecial Weather StatementIWXWells29 min
Apr 11, 12:03 AM EDTSpecial Weather StatementIWXMiami27 min
Apr 11, 1:39 AM EDTSpecial Weather StatementIWXCass, Grant, Miami, Wabash51 min
Apr 11, 2:06 AM EDTSpecial Weather StatementIWXElkhart, Fulton, Kosciusko, Marshall24 min
Apr 11, 2:19 AM EDTSevere Thunderstorm WarningIWXMiami, Wabash26 min
Apr 11, 2:29 AM EDTSpecial Weather StatementIWXElkhart, Kosciusko, LaGrange, Noble46 min
Apr 11, 2:46 AM EDTSpecial Weather StatementIWXAdams, Allen, Blackford, Huntington, Jay, Wells29 min
Apr 11, 3:12 AM EDTSpecial Weather StatementIWXAdams, Allen, DeKalb48 min
Apr 11, 4:34 AM EDTFlood WatchIWXAdams, Allen, Blackford, Grant, Huntington, Jay and 1 more23 hr
Apr 11, 8:24 AM EDTRiver Flood WarningIWXAdams, Wells4 days
Apr 11, 11:16 AM EDTRiver Flood WarningIWXAllen26 hr
Apr 11, 3:56 PM EDTRiver Flood WarningIWXCass, Kosciusko, Miami, Wabash, Whitley8 hr
Apr 10, 10:24 PM EDTRiver Flood WatchIWXAllen, Paulding, Putnam13 hr
Apr 10, 10:24 PM EDTRiver Flood WatchIWXPutnam13 hr
Apr 10, 10:24 PM EDTRiver Flood WatchIWXHenry13 hr
Apr 10, 10:28 PM EDTRiver Flood WarningIWXDefiance, Fulton, Williams4 days
Apr 11, 11:16 AM EDTRiver Flood WarningIWXAllen, Paulding, Putnam3 days
Apr 11, 11:16 AM EDTRiver Flood WarningIWXDefiance26 hr
Apr 11, 11:16 AM EDTRiver Flood WarningIWXDefiance, Henry4 days
Apr 11, 11:16 AM EDTRiver Flood WarningIWXHenry49 hr

Nearby

River Flood Warnings in Ohio, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.